# SDR DALA2017032602497

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1500, RBL 3, FWD INTERCOSTAL CLIP HAS CORROSION. REMOVED AND INSTALLED FWD INTERCOSTAL CLIP IAW SRM 51- 40-02 CORROSION MAG X 10, NO ALLOWABLE LIMITS IAW SRM 51-10-02 STEP 15 A (2) (A). MATERIAL VERIFIED AS 7075-0, .063 IAW DRAWING 146N5450 REV F A . FORMED CLIP DRAWING 146N5450 REV F HEAT TREATED ON DOCUMENTS SWR 35136-1600-0003. LOCATED AND DRILLED NEW PART IAW SRM 51-40-02 AND DRAWING 146N5450 REV F. TREATED AND PRIMED IAW 51-21-04-107-017 AND PRIMED AMM 51-21-14-370-801 AND TOP COATED AMM 51-21-15-320-802.
